Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 666, NWS Memphis, TN

August 4, 2011Monroe County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Aug 4, 2011, 6:00 PM CDT for Monroe County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 6:00 PM CDT (23:00 UTC)
Expired
Aug 4, 2011, 6:45 PM CDT
In force
45 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 4 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 3:41 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WUUS54 KMEG 042300
SVRMEG
MSC095-042345-
/O.NEW.KMEG.SV.W.0666.110804T2300Z-110804T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 645 PM CDT

* AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SMITHVILLE...OR 11 MILES SOUTHEAST OF FULTON...AND MOVING SOUTHEAST
  AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF NORTHEASTERN MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3375 8824 3374 8825 3374 8828 3409 8849
      3409 8827 3408 8820
TIME...MOT...LOC 2300Z 319DEG 21KT 3409 8830

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:59 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 4, 3:59 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT THU AUG 4 2011

.DISCUSSION...FORECAST FOCUS ON EXCESSIVE HEAT AND THUNDERSTORM
CHANCES THROUGH THE MIDDLE OF NEXT WEEK.

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.

OUTFLOW BOUNDARY HAS SENT MUCH NEEDED RELIEF TO NORTHERN PORTIONS
OF THE AREA THIS AFTERNOON. WITH DEW POINTS FALLING INTO THE 60S
AND TEMPERATURES ONLY IN THE LOWER 90S...DECIDED TO DROP THE
EXCESSIVE HEAT WARNING AND HEAT ADVISORY FOR THOSE LOCATIONS. THE
REST OF THE AREA IS STILL EXPERIENCING DEW POINTS WELL INTO THE
70S...EVEN LOWER 80S ALONG THE OUTFLOW BOUNDARY ITSELF...YIELDING
HEAT INDEX READINGS WELL IN EXCESS OF 110 IN MANY PLACES. THUS...WILL
MAINTAIN THE WARNING ELSEWHERE.

SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS THE MIDSOUTH THIS
AFTERNOON IN RESPONSE TO WEAK BOUNDARIES...AND EXTREME DEW POINTS
PRODUCING SBCAPE AOA 5000 J/KG. AFTER DAYTIME HEATING ENDS THIS
EVENING...INCREASING CINH SHOULD HALT MUCH ADDITIONAL DEVELOPMENT.
SPC HAS JUST POSTED A SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR
PORTIONS OF NORTHEAST MS...BUT WILL BE CANCELLED PROBABLY IN A
COUPLE HOURS AS THE MAIN LINE NEAR TUPELO PUSHES SOUTH OF THE CWA.

THE BOUNDARY WILL WASH OUT TONIGHT LEAVING A POOL OF HIGH DEW
POINTS ACROSS NORTHERN MS AND SOUTHERN TN WHICH SHOULD WORK ITS
WAY BACK NORTH DURING THE DAY FRIDAY. MOS IS IN PRETTY GOOD
AGREEMENT WITH THIS. HOWEVER...TEMPERATURES ARE FAIRLY UNCERTAIN
IN MOS. NAM SEEMS TOO BULLISH WITH CONVECTION AND GFS DOESN/T SEEM
TO HAVE ENOUGH...THUS THE LARGE SPREAD. WILL LEAN TOWARD THE MUCH
HIGHER MAV NUMBERS FOR CONSISTENCY AND WHAT WILL LIKELY TO HAPPEN
IN ANY GIVEN LOCATION IF CONVECTION DOES NOT MATERIALIZE THERE.
ANY STORMS WOULD REDUCE TEMPERATURES GREATLY...BUT THIS SHOULD BE
LOCALIZED AND IS IMPOSSIBLE TO FORECAST PRECISELY.

A SIMILAR SET UP WILL BE IN PLACE BOTH SATURDAY AND SUNDAY WITH
HIGHEST POPS NORTHEAST AND LOWEST SOUTHWEST /WITH RIDGE CENTER
OVER THE ARKLATEX/. MCS DEVELOPMENT IS HIGHLY UNCERTAIN WHICH WILL
WRECK HAVOC WITH TEMPERATURES...BUT CONFIDENCE IS HIGH ENOUGH FOR
VERY HIGH DEW POINTS AND MUCH ABOVE NORMAL TEMPS OVER A LARGE
ENOUGH AREA TO HOIST AN EXCESSIVE HEAT WARNING ACROSS THE ENTIRE
AREA THROUGH EARLY SUNDAY EVENING. IT MAY BE BORDERLINE NEAR THE
TN RIVER IF CURRENT CONVECTIVE THINKING VERIFIES...BUT ISSUING AN
ADVISORY FOR ONE DAY AND A WARNING THE NEXT GETS CONFUSING. THIS
HAS BEEN A PROLONGED HEAT WAVE AND PEOPLE ARE STRESSED ENOUGH FROM
THE HEAT.

.LONG TERM...MONDAY THROUGH NEXT THURSDAY.

HIGH PRESSURE WILL BEGIN BUILDING INTO THE NORTHEAST AS THE RIDGE
RETROGRADES BACK TOWARD THE ROCKIES. THIS WILL ALLOW A BOUNDARY TO
SAG SOUTHWEST AND DRAPE ITSELF ACROSS THE MIDSOUTH EARLY NEXT
WEEK. THIS WILL ALLOW FOR INCREASED CLOUDS...POPS...AND LOWER
TEMPERATURES. DEPENDING ON A NUMBER OF FACTORS...MAY NEED SOME
HEAT HEADLINES BEYOND MONDAY. NONETHELESS...THINGS WILL BE
TRENDING COOLER AND LESS HUMID BY LATE NEXT WEEK AS A TROUGH DIGS
INTO THE EASTERN U.S. COULD HAVE LOWS IN THE MID 60S ACROSS
PORTIONS OF WEST TN AND NORTH MS BY THURSDAY NIGHT!

BORGHOFF

&&

.AVIATION...

18Z TAFS

CONFIDENCE IS NOT HIGH ENOUGH TO PUT VCTS FOR MEM...TUP...AND MKL
FOR TODAY BECAUSE TS ACTIVITY WILL STAY NORTHWARD IN NORTHERN
ARKANSAS...SOUTHEASTERN MISSOURI...AND WESTERN KENTUCKY BECAUSE OF
THE FRONTAL BOUNDARY OVER CENTRAL TENNESSEE AND ARKANSAS. JBR HAS
A GREATER CHANCE OF VCSH BECAUSE OF THE FRONTAL BOUNDARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  82 100  82 100 /  20  30  20  20
MKL  74  97  76  98 /  20  30  20  30
JBR  79  97  78 101 /  20  30  20  20
TUP  79 100  78  98 /  20  30  20  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
     CLAY-CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.

     EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CRITTENDEN-
     CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.

MO...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
     DUNKLIN-PEMISCOT.

MS...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
     MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
     DYER-GIBSON-HENRY-LAKE-OBION-WEAKLEY.

     EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.

&&
Hazardous weather outlook, Aug 4, 4:05 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
405 AM CDT THU AUG 4 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
405 AM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT TONIGHT FOR AREAS SOUTH
OF A LINE FROM HARRISBURG ARKANSAS TO HUNTINGDON TENNESSEE.

THERE IS A SLIGHT RISK FOR SEVERE STORMS INTO THIS EVENING SOUTH OF
I 40. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS FROM
THE STORMS. HEAVY RAIN MAY PRODUCE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH EARLY SUNDAY EVENING
ACROSS THE ENTIRE MIDSOUTH. AFTERNOON HEAT INDEX VALUES OF 107 TO
115 DEGREES ARE EXPECTED.

THERE IS A SLIGHT RISK FOR SEVERE STORMS FRIDAY INTO FRIDAY
EVENING ACROSS THE ENTIRE MIDSOUTH. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS FROM THE STORMS. HEAVY RAIN MAY PRODUCE
LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH FRIDAY EVENING.

BORGHOFF

In the hours before

Local storm report, Aug 4, 5:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     2 SW BELMONT            34.49N 88.23W
08/04/2011                   TISHOMINGO         MS   LAW ENFORCEMENT

            TREES DOWN NEAR RED BULL ROAD...NEAR THE TISHOMINGO AND
            ITAWAMBA COUNTY LINE.

0510 PM     TSTM WND DMG     CORINTH                 34.94N 88.52W
08/04/2011                   ALCORN             MS   LAW ENFORCEMENT

            A FEW TREES WERE DOWN ON HWY 72 IN THE TOWN OF CORINTH.

&&

RRH
Special weather statement, Aug 4, 5:34 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT THU AUG 4 2011

MSZ023-024-042300-
MONROE MS-CHICKASAW MS-
534 PM CDT THU AUG 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  EASTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS UP TO 45 MPH WAS LOCATED OVER
OKOLONA AT 533 PM CDT...MOVING SOUTH AT 15 MPH.

PEOPLE IN CHICKASAW AND MONROE COUNTIES...INCLUDING LOCATIONS NEAR
OKOLONA...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3381 8892 3406 8889 3408 8886 3407 8875
      3409 8872 3409 8864 3391 8866
TIME...MOT...LOC 2233Z 353DEG 12KT 3399 8877
Local storm report, Aug 4, 5:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     CORINTH                 34.94N 88.52W
08/04/2011  M56 MPH          ALCORN             MS   AWOS

&&

BORGHOFF
Special weather statement, Aug 4, 5:44 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
544 PM CDT THU AUG 4 2011

MSZ020>022-042315-
YALOBUSHA MS-TALLAHATCHIE MS-CALHOUN MS-
544 PM CDT THU AUG 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...

  WEST CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS
LOCATED FROM 18 MILES EAST OF VELMA TO 19 MILES SOUTHWEST OF PAYNES
AT 543 PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE THUNDERSTORMS.

PEOPLE IN CALHOUN...TALLAHATCHIE AND YALOBUSHA COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.

&&

LAT...LON 3371 9031 3376 9030 3378 9018 3380 9019
      3381 9046 3392 9046 3413 8941 3393 8940
      3386 8967 3386 8977 3389 8978 3389 8992
      3382 8993 3380 9013 3372 9014 3373 9024
      3369 9027 3369 9029
TIME...MOT...LOC 2243Z 320DEG 16KT 3396 8933 3379 9035
Local storm report, Aug 4, 5:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     ASHLAND                 34.83N 89.18W
08/04/2011                   BENTON             MS   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS BENTON COUNTY. REPORTS
            OF DAMAGE BEGAN AROUND 415 PM.

0420 PM     TSTM WND DMG     2 E HIGDON              34.77N 89.35W
08/04/2011                   MARSHALL           MS   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN ON HIDGON ROAD...EAST OF THE TOWN
            OF HIGDON.

&&

RRH
Special weather statement, Aug 4, 5:55 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
555 PM CDT THU AUG 4 2011

MSZ015-022-023-042330-
PONTOTOC MS-CHICKASAW MS-CALHOUN MS-
555 PM CDT THU AUG 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  NORTHEASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND
WINDS TO 50 MPH WAS LOCATED FROM 6 MILES WEST OF TROY TO BRUCE AT
555 PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN CALHOUN...CHICKASAW AND PONTOTOC COUNTIES...INCLUDING
LOCATIONS NEAR HOUSTON...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3387 8940 3413 8942 3423 8893 3389 8880
TIME...MOT...LOC 2255Z 284DEG 10KT 3416 8899 3399 8936

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:42 PM CDTSpecial Weather StatementMEGPrentiss, Tishomingo33 min
Aug 4, 2:47 PM CDTSpecial Weather StatementMEGPrentiss, Tishomingo28 min
Aug 4, 2:52 PM CDTSevere Thunderstorm WarningMEGItawamba, Prentiss, Tishomingo53 min
Aug 4, 3:07 PM CDTSpecial Weather StatementMEGLee23 min
Aug 4, 3:19 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe56 min
Aug 4, 4:03 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah42 min
Aug 4, 4:15 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc75 min
Aug 4, 4:32 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo43 min
Aug 4, 4:44 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Pontotoc, Prentiss, Tippah and 1 more46 min
Aug 4, 5:05 PM CDTFlash Flood WarningMEGItawamba, Lee, Pontotoc115 min
Aug 4, 5:10 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc50 min
Aug 4, 5:17 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more43 min
Aug 4, 5:34 PM CDTSpecial Weather StatementMEGChickasaw26 min
Aug 4, 5:35 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo40 min
Aug 4, 5:36 PM CDTFlash Flood WarningMEGLee, Prentiss, Tishomingo84 min
Aug 4, 5:44 PM CDTSpecial Weather StatementMEGTallahatchie, Yalobusha31 min
Aug 4, 5:54 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Pontotoc116 min
Aug 4, 5:55 PM CDTSpecial Weather StatementMEGCalhoun, Chickasaw35 min
Aug 4, 6:14 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc, Yalobusha61 min
Aug 4, 6:16 PM CDTSpecial Weather StatementMEGItawamba29 min
Aug 4, 6:50 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Yalobusha74 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.